Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Vector bundles over orbit manifolds


Author: Denis Sjerve
Journal: Trans. Amer. Math. Soc. 138 (1969), 97-106
MSC: Primary 57.30
MathSciNet review: 0238345
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.30

Retrieve articles in all journals with MSC: 57.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0238345-8
Article copyright: © Copyright 1969 American Mathematical Society